MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG PS CEM FEM W/LUGS RT SZ5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG PS CEM FEM W/LUGS RT SZ5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-75-500
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Ecchymosis (1818); Fall (1848); Pain (1994); Joint Laxity (4526); Blister (4537); Swelling/ Edema (4577)
Date of Event 09/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This device was also subject of (b)(4) as the patient experienced adverse events on different days with the same device.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had total knee replacement done on (b)(6) 2016.His total knee replacement is giving him a pain for the next couple of years and his looking to find out what are the next steps to remediate.Due to his knee locking up, he has fallen and injured.On (b)(6) 2016, the patient underwent a right knee arthroplasty to address degenerative joint disease.Depuy products were implanted with competitor cement (sticker sheet found on page 3 of attached medical records).There were no indicated intra-operative complications.On (b)(6) 2016, the patient underwent a right knee repair of torn quadricep tendon.Prior to the procedure, the patient was experiencing the following adverse symptoms: pain, instability, effusion, bruising to knee, edema, and blisters to right foot managed by wound care.No products were removed.There were no indicated intra-operative complications.Following the repair of right torn quadricep tendon on (b)(6) 2016, the patient continued to experience pain.On (b)(6) 2017, the physician aspirated 16 ml from the right knee to rule out infection.The physician indicated he did not think the fluid appeared infected.There is no evidence of revision following the right quadricep tendon repair.
 
Event or Problem Description
Imaging report (b)(6) 2020 reveals mild patellar tilt.Patients reports having pain and instability in the knee with some audible clicking.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SIG PS CEM FEM W/LUGS RT SZ5
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key11372802
Report Number1818910-2021-03732
Device Sequence Number10996558
Product Code JWH
UDI-Device Identifier10603295075493
UDI-Public10603295075493
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number1960-75-500
Device Catalogue Number196075500
Device Lot NumberC35045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer04/14/2021
11/18/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date04/25/2021
11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; COMPETITOR CEMENT; MBT CEM KEEL TIB TRAY SZ5; PFC SIGMARP STB TB IN 5 12.5; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG PS CEM FEM W/LUGS RT SZ5; COMPETITOR CEMENT; COMPETITOR CEMENT; MBT CEM KEEL TIB TRAY SZ5; PFC SIGMARP STB TB IN 5 12.5; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG PS CEM FEM W/LUGS RT SZ5
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight88 KG